Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why I didn't got my periods even after having an i-pill also pregnancy test was negative ?

i took an i-pill but still didnt got periods.and pregnancy test was negative hi, my age is 20yrs.i took an i-pill on 4th march just after the boyfriend did not released the sperm inside but then also i took i-pill for regular date for menses was on and my partner had intercourse on 5th april and again i took an i-pill.i had been taking i-pill earlier frequently but for six or seven months i didnt took it and again i took it on 4th march(as mentioned above).now its more than 2 week from my regular date for menses but i didnt got my periods yet.i took a pregnancy test came negative.please advice me what to do?
Asked On : Sun, 10 Apr 2011
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Taking i-pill twice at short intervals within one month causes hormonal disturbances which has caused delay in your periods. If this has happened for the first time then you need not worry and just wait for your periods. You are not pregnant.
Dr. Rakhi Tayal
Answered: Sun, 10 Apr 2011
I find this answer helpful
  User's Response
is there any need to visit the doctor?i m really tensed right now..
Answered: Sun, 10 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor